# SDR DALA2024042304662

- Difficulty date: April 19, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 116,471 hours, 17,448 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: UNKNOWN
- Condition: Disconnected
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 0187 -ATO- DUE TO AUTOTHROTTLE DISCONNECT DURING TAKEOFF ROLL. CORRECTIVE ACTION: HIGH ENERGY STOP INSPECTION C/W. THRUST MANAGEMENT COMPUTER DEFERRED. TMC REPLACED AT DOWNLINE STATION.(5902201)
